View Full Version : furry yellow/green tongue - HELP
10-02-2010, 09:27 AM
somebody please help. i did fourteen days on the master cleanse. on the last day my throat errupted in canker sores ( i'm assuming from the citrus and sugar ) so i couldn't eat, or even talk. i just drank a green juice in the morning the best i could and some warm veggie broth at night with acv and hot spices ( actually really helped ) anyway... after taking milk thistle in my water and herbs for liver, rinsing with salt lwater and acv and food grade h2o2 it's day six of the canker sores and it's finally going somewhat away. hooray. now to add to all of this after the master cleanse i immediatly starting taking a tincture for a parasite cleanse. it's going great except my tongue has been furry and greenish yellow for days now. it's so gross. i'm sure it's detox. obviously. but does anyone anywhere have anything more specific. i'm planning on doing a liver flush immediately following the parasite cleanse. and from what i've read discoloration of the tongue can be completely related to the liver. I'm just hoping that someone somewhere might have a few other thoughts on this?? please... : )
10-02-2010, 12:58 PM
I think that this is classic detox.
10-02-2010, 01:34 PM
and... it sounds like you are (in my opinion which really means nothing LOL) detoxing yourself way too fast. slow down... you have a lifetime!
10-02-2010, 01:50 PM
Most likely detox as has already been said.... keep going and you'll be done with it.... slow down or stop it and you'll have to do it again eventually. We think something like that will last forever so we do what we can to slow it down or stop it... which keeps it going for a much longer time. Yet, if we keep doing what we're doing, it's quite possible it'll be gone in a day or so or even a few hours or so. Git-R-done!
10-02-2010, 09:19 PM
we are always detoxing at some level if we are eating raw live foods or fasting...
but doing too much too fast can cause a healing crisis in your body which isn't a good thing. of course, we aren't dealing with it in our lives - it's your body and your life so you are the one who needs to decide.
10-02-2010, 11:45 PM
That is from antibiotics, and is fungal. It is called Thush, look it up! You are detoxing. I have the same symptom, as I am going through detox.
10-03-2010, 01:59 AM
great! thanks guys. i guess i just needed a bit of reassurance. i think i was detoxing so fast because after the master cleanse i physically couldn't eat anything to slow down my detox because of the canker sores. so you're prolly right, but it i had a choice i would have eaten more so that it wouldn't have been so intense. but i guess it's all meant to be, right? : )
today is day 7 after my sores and they're finally going away so i can eat solids. thank god! so i think slowly my tongue will start getting better too! thanks for the thoughts everyone! i'll be googling thrush tonight. : )
10-03-2010, 09:40 AM
i'm more concerned about the fact that you had the canker and decided to toss in a parasite cleanse during it. not a good idea IMO.
01-03-2011, 04:55 AM
i have just joined.
sounds good to me!!!!!
01-03-2011, 03:06 PM
Here's a pretty neat site about coated and fuzzy tongues.
Powered by vBulletin® Version 4.1.4 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.